# SDR CA040614001

- Difficulty date: June 10, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 27,984 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5008269H
- Condition: Failed
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) 2 MIN AFTER T/O, NR 2 ENG TORQUE WAS LOCKED AT 64 PERCENT.  NO CHANGE WITH THROTTLE MVMT.  NR 2 ENG FLAMED OUT. CREW WENT THROUGH EMERG CHECK LIST, SHUT ENGINE DOWN.  EMERGENCY WAS DECLARED, FLIGHT WAS GIVEN PRIORITY FOR LANDING.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  UPON INVEST MAINT ISOLATED FAULT TO MECH FCU AND FUEL PUMP, BOTH REPLACED.  AC WAS RELEASED FOR TEST FLIGHT,  WHILE ATTEMPTING TO DO SO THE FLIGHT CREW REJECTED T/O AS THEY COULD NOT GET AUTO FEATHER TO ARM.  UPON FURTHER INVESTIGATION, MAINT VERIFIED RIGGING ON NR 2 ENG.  REPLACED BOTH TORQUE SIGNAL CAUTION UNITS P/N 30005-0000-34 AND THE NR 2 ENG CONTROL UNIT  P/N 798213-2-002 . THE A/C WAS RELEASED FOR SECOND TEST FLIGHT.
